Bookmark and Share

High Off White Out

Published: February 26, 2003
Dear TeenHealthFX,
Can you get high off of a White Out bottle? And if this is so...how dangerous could it be and how much would you have to inhale to make an effect?
Signed: High Off White Out

Dear High Off White Out,

 

White Out Correction Fluid does contain ingredients that may cause a person to get dizzy, lightheaded, or experience a "high". The amount that it would take to feel any effects varies, but using inhalants to get high is very dangerous.

 

If you are using White Out or any kind of inhalant to get high, TeenHealthFX wants you to stop immediately. Along with the feeling of being high, there are dangerous side effects to using inhalants. Some common signs and symptoms of inhalant abuse include slurred speech, confusion, muscle tremors, visual disturbances, hallucinations, severe headaches, and convulsions. Long-term use of inhalants can cause chronic fatigue, weight loss, permanent nervous system damage, liver damage, kidney damage, toxicity to blood and bone marrow. These are all really good reasons to stop.

 

FX has to question why you would be interested in this. You did not mention that you were doing any type of drug, but if you are please stop. Getting high off of anything is not the answer. Sometimes people resort to drugs because they like the effects or that it helps them escape. Either reason is not a good one. Sometimes people need help to stop using drugs and to find an alternative way of dealing with life. If you or someone else is inhaling please stop and seek help. Talk to a trusted adult, guidance counselor, teacher or healthcare professional. Also, you can contact the National Inhalant Prevention Coalition at 1-800-269-4237 for treatment and more information about inhalant abuse.

 

FX has received other questions on the use of inhalants, check out Effects of Inhaling and Curious About Whipped Cream Bottle.

Signed: TeenHealthFX

Ratings